Stress Community
Feeling like I will faint, dizziness, tingling, warm fuzziness in head
About This Community:

This patient support community is for discussions relating to stress, anger, chronic illness, depression, diabetes, diet and nutrition, divorce or relationship, family, fitness, headaches, memory, panic attacks, pregnancy, relaxation, sex, sleep, and work.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Feeling like I will faint, dizziness, tingling, warm fuzziness in head

Recently I have been having more frequent episodes of nearly passing out.  I can feel it coming on.  It starts with a fuzzy and lightheaded feeling in my head, which spreads to my face, arms, fingers, shoulders.  I then feel a rush of warmth and tingling spread from my head to toes (this I can feel progressing).  I have to focus very hard on staying conscious.  I feel if I stop fighting it I will faint.  This happened three times in a half hour period a few nights ago, and then a couple days later it happened at work, where my boss drove me to the ER.  They did blood work and nothing came back, except a slightly elevated blood level on a test that he said could indicate anything from allergies to a heart attack.  He seemed to be leaning towards wanting me to get a MRI, but couldn't find anything at that point that would warrant ordering one.  I have an appointment with my family physician on Monday.

About a year and a half ago I was in the emergency room with the same thing and then they attributed it to stress.  At that point I was terribly stressed with my job, but have since moved on to a job that I love.

I am 35 years old, not overweight and don't feel terribly stressed.

Needless to say I am concerned about this because it seems that it can happen at any time,whether sitting, standing or lying down.  I don't want this to happen while I'm driving and take the chance that I actually pass out behind the wheel with my little girl in the car with me!!!
Related Discussions
7 Comments Post a Comment
Blank
Avatar_m_tn
I just thought of this and would like to add that after I have these "episodes" I feel really spacy and fuzzy for about 30-60 minutes afterwards.  
Blank
458072_tn?1291418786
This really sounds like high cortisol levels. I have the exact same problem. I would recommend you do a research on it and go from there.  

Drs will try to give people some type of mind altering medication, such as antidepressants, but that still does not solve the problem. It just covers it up.  I am using natural products to help mine. Not saying that you shouldn't use AD's just that people that DO use AD's still have whatever is causing the problem, in the first place.
Blank
1255684_tn?1271018915
I have hypoglycemia and have many times felt dizzy~ing and near to passing out feelings associated with that particular malady. I realize that depending upon our chemistry, people will / could experience the same "disease" very differently. Just wanted to say you might take a simple sugar test for hypoglycemic traits.

Also to add my bit on what was said about antidepressants...every person has a slightly different take on those i suppose, but so far as calling them mind altering...that is mostly a huge fallacy!

I have taken them for many years and have a '$#!+load of experience' in this arena...The only times when these medications cause :MIND ALTERATION: is when they are Over Prescribed (which absolutely happens) or when you are adjusting to them in the first few weeks.

After that, all they do, if you have been prescribed one to match your particular chemistry...is unlock the receptors which allow a (sometimes suicidal or deeply depressed person) individual to live like the rest of society...without all the fears and phobias that can come with being depressed.

I know I have stepped up onto a soap-box here, but please, people should not judge "mental illness" as if it is all in ones mind...the body is a physcal thing, and depression is a physical illness....if one needs to allow more 'Dopamine and / or  Serotonin' into a formally locked up receptor in ones brain to relieve sensations of depresson (a physical malady), well that might just take use of anti~depressants.
Unless peggy64 is a doctor, she should not be advising against such...people very lives may be at stake. I was once, completely suicidal, and now I am a happy person, thanks to one pill a day.

And..BTW, I still consider myself a health oriented, hippy~chick, so i love alternative medicine myself...but we must be creful about judging that which we know little about, and saying that something is mind- altering as if people are 'getting stoned' from anti-depressants. It just usually isnt a mind altering effect if one is not abusing the drugs, or being overly prescribed medications. What they actually alter in the mind is the way it functions, and they allow a person who has a damaged brain...to repair some of that damage, which usually has to do with things i have already discussed above.

Best of luck wth your doctors hlansford and finding out what is wrong~

;~})

~Peace~
Blank
458072_tn?1291418786
AD's are mind altering. That is why people take them To alter what is going on in their mind.

Due to the fact that you know nothing about me, don't be judging me about what I have taken, and what I know.  And saying what medications do does make someone a judge.  Not that it is any of your business, but I do have a medical background.    I also said I was not saying NOT to take them.  

You should take your own advice about judging because YOU are the one that did the judging.
Blank
458072_tn?1291418786
"And saying what medications do does NOT make someone a judge."

    
Blank
Avatar_m_tn
Stressed for 30 years - dizziness, nausea, malaise moving around the body from shouders to tum to gut to thighs, knots of anxiety in the midriff, pre-syncope. Just plain sick. I now have heart adn thryroid  problems and the docs say these can  cause these symtoms (symptoms) adn I should act on it. But I find that when all symtoms (symptoms) hit me together and life is a pain I clear them in around 30 mins with .50 alprazolam under the tongue. I don't give fig for the warnings on addiction and so on. It works.
Blank
Avatar_m_tn
Long story short, about 18 years ago I was diagnosed with a seizure disorder.  And I had some of the same sensations you describe.  My tingling started in my gut then I could feel it progress up my body to my head.  When this happened though, I also would have a deja vu experience.  This was going on for quite some time before I found myself waking up on my apartment floor.  I was quite confused and had a terrible headache.  The next day I had a doctors appointment for something else but mentioned what had happened.  My doctor sent me for an EEG and an MRI.  The EEG showed signs of seizure activity.  And the MRI showed that I have a lesion on my brain.  Still not sure what caused the lesion, could be from banging my head (such as in an accident).  The lesion is the spot that "malfunctions" when I am under a high level of stress, even when I feel like I'm handling it fine.  In my case the seizure is stress induced but they can be caused by many other factors.  Since that day, I have been on medication for seizures and have had only one seizure since.  I believe that your doctor should reconsider sending you for an MRI and possibly an EEG (it's like an EKG but for your brain).  Wish you the best!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Stress Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON